Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 20, Number 1

All articles in this issue are freely accessible.

Factorizability of matrix functions: A direct proof
V. M. Babich.
St. Petersburg Math. J. 20 (2009), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2411967
Weight elements of Chevalley groups
N. A. Vavilov.
St. Petersburg Math. J. 20 (2009), 23-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2411968
Surface wave running along the edge of an elastic wedge
I. V. Kamotskiĭ.
St. Petersburg Math. J. 20 (2009), 59-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2411969
Gröbner-Shirshov bases of the Lie algebra $B_n^{+}$
A. N. Koryukin.
St. Petersburg Math. J. 20 (2009), 65-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2411970
Zero sets of entire functions of exponential type with additional conditions on the real axis
S. Yu. Favorov.
St. Petersburg Math. J. 20 (2009), 95-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2411971
Subsequences of zeros for classes of holomorphic functions, their stability, and the entropy of arcwise connectedness. I
B. N. Khabibullin, F. B. Khabibullin and L. Yu. Cherednikova.
St. Petersburg Math. J. 20 (2009), 101-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2411972
Subsequences of zeros for classes of holomorphic functions, their stability, and the entropy of arcwise connectedness. II
B. N. Khabibullin, F. B. Khabibullin and L. Yu. Cherednikova.
St. Petersburg Math. J. 20 (2009), 131-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2411973